# SDR SWIA202264092

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N502SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000883
- Aircraft time: 796 hours, 543 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 836302 : PARTIAL FWD MAIN CABIN DOOR SLIDE DEPLOYMENT ON ARRIVAL INTO GATE.    (FLIGHT 3003 - FILED CLOSED)   REMOVED AND REPLACED FWD PASSENGER DOOR SLIDE ASSY PER AMM 25-65-01 AND TASK CARD 25-65-01-001-FWDLH. OPS CHECK GOOD AT THIS TIME.
